Side Effects Of Psyllium

Nausea And Vomiting

Dreamstime

Other signs of intestinal distress that might accompany psyllium usage are nausea and vomiting. Many dietary supplements have the potential to cause nausea, especially if they work as laxatives. Any substance that affects the way the digestive system works can lead to certain feelings of digestive upset. Like with other digestion-related problems, the best way to mitigate these is by starting with small dosages of the supplement. Nausea occurs when individuals have an overpowering feeling of discomfort or illness in the stomach. Some patients report nausea feels similar to the dizziness right before fainting. Vomiting occurs when the body expels the contents of the digestive system through the mouth. If an individual’s body has an intolerance to psyllium, or if they take too much psyllium, they might end up throwing it up before it can pass through the digestive system. Vomiting once or twice isn’t generally cause for concern, as it’s just the body’s way of purging an irritating substance. But if individuals continue to be sick, they should see a doctor.

Get the details on more side effects of psyllium now.

(2 of 6)